Advanced search
Start date
Betweenand

Edson Vargas

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Graduate at The Brasília University (1981), master's in Mathematics from Associação Instituto Nacional de Matemática Pura e Aplicada (1983), PhD in Ciencias from Associação Instituto de Matematica Pura e Aplicada (1988), Pós-doc at Suny at Stony Brook. Has experience in Dynamical Systems, focusing on low dimensional dynamics, including combinatorial, topological, ergodic and analytical aspects of endomorphisms, diffeomorphisms and flows dynamics. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated July 24, 2021
Total / Available in English
1 / 1   Ongoing research grants
17 / 15   Completed research grants
5 / 5   Completed scholarships in Brazil
3 / 0   Completed scholarships abroad
26 / 21   All research grants and scholarships

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (24)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications24
Citations63
Cit./Article2.6
Data from Web of Science

HRYNIEWICZ, UMBERTO L.; SALOMAO, PEDRO A. S.. Elliptic bindings for dynamically convex Reeb flows on the real projective three-space. CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v. 55, n. 2, . Web of Science Citations: 1. (13/20065-0, 11/16265-8)

FREIRE, RICARDO; VARGAS, VICTOR. EQUILIBRIUM STATES AND ZERO TEMPERATURE LIMIT ON TOPOLOGICALLY TRANSITIVE COUNTABLE MARKOV SHIFTS. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 370, n. 12, p. 8451-8465, . Web of Science Citations: 2. (11/16265-8)

ABBONDANDOLO, ALBERTO; BRAMHAM, BARNEY; HRYNIEWICZ, UMBERTO L.; SALOMAO, PEDRO A. S.. Sharp systolic inequalities for Reeb flows on the three-sphere. INVENTIONES MATHEMATICAE, v. 211, n. 2, p. 687-778, . Web of Science Citations: 3. (11/16265-8)

LIAO, GANG; SUN, WENXIANG; VARGAS, EDSON; WANG, SHIROU. Approximation of Bernoulli measures for non-uniformly hyperbolic systems. Ergodic Theory and Dynamical Systems, v. 40, n. 1, p. 233-247, . Web of Science Citations: 0. (15/20162-0)

BISSACOT, RODRIGO; FREIRE, JR., RICARDO DOS SANTOS. On the existence of maximizing measures for irreducible countable Markov shifts: a dynamical proof. Ergodic Theory and Dynamical Systems, v. 34, n. 4, p. 1103-1115, . Web of Science Citations: 3. (11/16265-8)

BISSACOT, RODRIGO; GARIBALDI, EDUARDO; THIEULLEN, PHILIPPE. Zero-temperature phase diagram for double-well type potentials in the summable variation class. Ergodic Theory and Dynamical Systems, v. 38, n. 3, p. 863-885, . Web of Science Citations: 5. (11/16265-8, 15/10398-7)

BOYLAND, PHILIP; DE CARVALHO, ANDRE; HALL, TOBY. Natural extensions of unimodal maps: virtual sphere homeomorphisms and prime ends of basin boundaries. GEOMETRY & TOPOLOGY, v. 25, n. 1, p. 111-228, . Web of Science Citations: 0. (16/04687-9, 11/16265-8)

BISSACOT, RODRIGO; ENDO, ERIC OSSAMI; VAN ENTER, AERNOUT C. D.. Stability of the phase transition of critical-field Ising model on Cayley trees under inhomogeneous external fields. Stochastic Processes and their Applications, v. 127, n. 12, p. 4126-4138, . Web of Science Citations: 5. (11/16265-8, 16/08518-7, 15/14434-8, 14/10637-9)

BONNOT, S.; DE CARVALHO, A.; MESSAOUDI, A.. Julia sets for Fibonacci endomorphisms of (2). DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 33, n. 4, p. 622-645, . Web of Science Citations: 1. (11/16265-8, 11/12650-4)

CATSIGERAS, ELEONORA; TIAN, XUETING; VARGAS, EDSON. Topological entropy on points without physical-like behaviour. MATHEMATISCHE ZEITSCHRIFT, v. 293, n. 3-4, p. 1043-1055, . Web of Science Citations: 0. (15/09133-9)

BISSACOT, RODRIGO; ENDO, ERIC O.; VAN ENTER, AERNOUT C. D.; LE NY, ARNAUD. Entropic Repulsion and Lack of the g-Measure Property for Dyson Models. Communications in Mathematical Physics, v. 363, n. 3, p. 767-788, . Web of Science Citations: 1. (16/25053-8, 16/08518-7, 11/16265-8, 14/10637-9, 15/14434-8)

RAGAZZO, CLODOALDO GROTTA; DE BARROS VIGLIONI, HUMBERTO HENRIQUE. Hydrodynamic Vortex on Surfaces. JOURNAL OF NONLINEAR SCIENCE, v. 27, n. 5, p. 1609-1640, . Web of Science Citations: 3. (11/16265-8)

LLOYD, SIMON; VARGAS, EDSON. CRITICAL COVERING MAPS WITHOUT ABSOLUTELY CONTINUOUS INVARIANT PROBABILITY MEASURE. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 39, n. 5, p. 2393-2412, . Web of Science Citations: 0. (17/10106-1, 11/01482-3)

DE PAULO, NAIARA V.; SALOMAO, PEDRO A. S.. Systems of Transversal Sections Near Critical Energy Levels of Hamiltonian Systems in R-4. MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 252, n. 1202, p. 1+, . Web of Science Citations: 0. (09/18586-6, 14/08113-1, 11/16265-8, 13/20065-0)

JAEGER, T.; TAL, F.. Irrational rotation factors for conservative torus homeomorphisms. Ergodic Theory and Dynamical Systems, v. 37, n. 5, p. 1537-1546, . Web of Science Citations: 2. (11/16265-8)

SAGHIN, RADU; VARGAS, EDSON. Invariant Measures for Cherry Flows. Communications in Mathematical Physics, v. 317, n. 1, p. 55-67, . Web of Science Citations: 7. (11/16265-8)

RAGAZZO, C.; RUIZ, L. S.. Dynamics of an isolated, viscoelastic, self-gravitating body. CELESTIAL MECHANICS & DYNAMICAL ASTRONOMY, v. 122, n. 4, p. 303-332, . Web of Science Citations: 4. (11/16265-8)

HRYNIEWICZ, UMBERTO; MOMIN, AL; SALOMAO, PEDRO A. S.. A Poincare-Birkhoff theorem for tight Reeb flows on S-3. INVENTIONES MATHEMATICAE, v. 199, n. 2, p. 333-422, . Web of Science Citations: 12. (11/16265-8)

TAL, FABIO ARMANDO. On non-contractible periodic orbits for surface homeomorphisms. Ergodic Theory and Dynamical Systems, v. 36, n. 5, p. 1644-1655, . Web of Science Citations: 3. (11/16265-8)

ALON, NOGA; BISSACOT, RODRIGO; ENDO, ERIC OSSAMI. Counting contours on trees. LETTERS IN MATHEMATICAL PHYSICS, v. 107, n. 5, p. 887-899, . Web of Science Citations: 1. (11/16265-8, 16/08518-7, 15/14434-8, 14/10637-9)

RAGAZZO, C.; RUIZ, L. S.. Viscoelastic tides: models for use in Celestial Mechanics. CELESTIAL MECHANICS & DYNAMICAL ASTRONOMY, v. 128, n. 1, p. 19-59, . Web of Science Citations: 3. (11/16265-8)

MARKARIAN, R.; ROLLA, L. T.; SIDORAVICIUS, V.; TAL, F. A.; VARES, M. E.. Stochastic perturbations of convex billiards. Nonlinearity, v. 28, n. 12, p. 4425-4434, . Web of Science Citations: 1. (11/16265-8)

ADDAS-ZANATA, SALVADOR; SALOMAO, PEDRO A. S.. Persistence of fixed points under rigid perturbations of maps. FUNDAMENTA MATHEMATICAE, v. 227, n. 1, p. 1-19, . Web of Science Citations: 0. (11/16265-8)

SUN, WENXIANG; TIAN, XUETING; VARGAS, EDSON. Non-uniformly hyperbolic flows and shadowing. Journal of Differential Equations, v. 261, n. 1, p. 218-235, . Web of Science Citations: 1. (15/09133-9)

HRYNIEWICZ, UMBERTO L.; LICATA, JOAN E.; SALOMAO, PEDRO A. S.. A dynamical characterization of universally tight lens spaces. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v. 110, n. 1, p. 213-269, . Web of Science Citations: 5. (11/16265-8)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: